# SDR AT9900008

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 229-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  REMOVED LOWER SIDE SKIN FROM FS 229 TO 598 LONGERON 18R THRU 26R FOR REPLACEMENT DUE TO NUMEROUS DENTS AND CORROSION IAW DC9 MM 28-10-7, 30-10-7, SRM 51-10-3, 53-01, 51-30-2 AND AIRTRAN RES 982246.
